# SDR AALA202407167716

- Difficulty date: June 15, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 71,704 hours, 33,653 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5311278220200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FORWARD GALLEY BETWEEN FR 20 AND FR 24 AND -Y765. REPLACED FLOOR BEAM PER SRM 51-42-11.
